# SDR EE4Y2025012821625

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N276NV
- Make and model: Airbus A320-214
- Aircraft serial: 8671
- Aircraft time: 14,219 hours, 7,107 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ALLEGIANT ACCOMPLISHMENT OF THE SB A320-53-1500 DUE THE LACK OF KIT REQUIRED TO CONCLUDE THE MODIFICATION, THIS MODIFICATION WAS STOPPED AND AIRBUS WAS CONTACTED TO REQUEST TEMPORARY REPAIR TO CLOSE THE REMOVED FIREWALL SKIN SECTION.AIRBUS PROVIDED REPAIR INSTRUCTIONS AND WAS PERFORMED TEMPORARY REPAIR ON APU COMPARTMENT LH AND RH FIREWALL IAW COOPESA EO COO-EO-2025-21555-R00 AND IT WAS APPROVED BY AIRBUS WITH RDAF 81522586/007/2025 ISSUE A.THIS REPAIR IS ACCEPTED BY ALLEGIANT AND CONTROLLED BY ERO A32X-STR-53ERO-00181-R00. THIS TEMPORARY REPAIR IS LIMITED TO 3000FC. THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P282 ITEM 1-29.
